You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Spanier-Whitehead Duality in Etale Homotopy
Transactions of the American Mathematical Society
Vol. 296, No. 1 (Jul., 1986), pp. 151-166
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2000566
Page Count: 16
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We construct a (mod-l) Spanier-Whitehead dual for the etale homotopy type of any geometrically unibranched and projective variety over an algebraically closed field of arbitrary characteristic. The Thom space of the normal bundle to imbedding any compact complex manifold in a large sphere as a real submanifold provides a Spanier-Whitehead dual for the disjoint union of the manifold and a base point. Our construction generalises this to any characteristic. We also observe various consequences of the existence of a mod-l) Spanier-Whitehead dual.
Transactions of the American Mathematical Society © 1986 American Mathematical Society